BibTeX record journals/jscic/YilmazNSSG11

download as .bib file

@article{DBLP:journals/jscic/YilmazNSSG11,
  author    = {Server L. Yilmaz and
               Mehdi B. Nik and
               Mohammad Reza H. Sheikhi and
               P. A. Strakey and
               Peyman Givi},
  title     = {An Irregularly Portioned Lagrangian Monte Carlo Method for Turbulent
               Flow Simulation},
  journal   = {J. Sci. Comput.},
  volume    = {47},
  number    = {1},
  pages     = {109--125},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10915-010-9424-8},
  doi       = {10.1007/s10915-010-9424-8},
  timestamp = {Thu, 18 May 2017 09:52:10 +0200},
  biburl    = {https://dblp.org/rec/journals/jscic/YilmazNSSG11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics